# SDR R61A2023011700062

- Difficulty date: December 30, 2022
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 22,625 hours, 15,397 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067115002
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT-LOWER HORIZONTAL BEAM FWD AND AFT FINGER DOUBLERS HAVE CORROSION/CHAFFING AS MARKED. REMOVED AND REPLACED FWD CARGO DOOR CUTOUT-LOWER HORIZONTAL BEAM FWD AND AFT FINGER DOUBLERS REF SRM 51-40-08.
